gastroenterologist-icon
Green Colour Stool
Hello am passing Green Colour stool after taking Pentowok & Sulpride - R & Sucrafil more than 5 days Today am passed small amount of red colour blood please tell me what is the problem & am suffering from GERD
29 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

This may be a presence of blood in stool. Get a Stool Routine and microscopy and meet once with reports
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.